# SDR P5CA9500063

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65B21500524
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 90-06-18 R1, FOUND CRACK INDICATION ON RIGHT WING LANDING GEAR TRUNNION JOURNAL OUTBOARD BOLT HOLE.  REPAIRED BY REAMING HOLE PER BOEING M/M 32-11-47 AND INSTALLING BUSHING PER BOEING MM 32-11-49.
